Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    25
  • views
    12238

Day 119..

pleasehelp123

429 views

Alright, so ill start with the good news.. pretty sure im only 2 weeks off finishing my course! .. ive been pretty much clear for 4 weeks now, very happy about that. Derm said if i was still clear when i see him next, he would more than likely take me off.

Bad news is i havent been taking it properly this last week or so, i even had a 3 days break off it.. i really didnt want to do that, i wanted to finish the course properly, but the side effect of the edges of my mouth is too much.

Its literally burning through the skin, ive tried moisturizing, cortisone creams, called my derm twice about it.. there's nothing i can do. Its been the worst side effect ive had throughout my whole course, now comming to the end of it im really struggling to stay on top of it.

I guess im hoping ive done enough to stay clear, i took proper dose for over 3.5 months .. until i had to lower my dose a bit..

So yeah, 14 days to go .. got to admit im pretty excited.. hope to god i stay clear though, ill take as much of this accutane as my body will let me for this last 2 weeks and hopefully it will all be ok.



2 Comments


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×